Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 111, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 22, 2005, 6:10 PM CDT for Covington County, Jones County, Mississippi. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 6:10 PM CDT (23:10 UTC)
- Expired
- Apr 22, 2005, 7:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Covington County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:30 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 22, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 222310
TORJAN
MSC031-067-230015-
/O.NEW.KJAN.TO.W.0111.050422T2310Z-050423T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
JONES COUNTY IN SOUTHEAST MISSISSIPPI
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE
* UNTIL 715 PM CDT
* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES WEST OF
LAUREL...OR ABOUT 13 MILES NORTHEAST OF COLLINS...MOVING SOUTHEAST
AT 30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
ELLISVILLE AND LAUREL BY 640 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3181 8928 3179 8955 3144 8924 3144 8893
3161 8893
$$
CME1 follow-up statement
000
WWUS54 KJAN 222329
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI APR 22 2005
MSC031-222339-
/O.CAN.KJAN.TO.W.0111.000000T0000Z-050423T0015Z/
COVINGTON MS-
629 PM CDT FRI APR 22 2005
...THE TORNADO WARNING FOR COVINGTON COUNTY IS CANCELLED...
LAT...LON 3181 8928 3178 8936 3144 8924 3144 8893
3161 8893
$$
MSC067-230015-
/O.CON.KJAN.TO.W.0111.000000T0000Z-050423T0015Z/
JONES MS-
629 PM CDT FRI APR 22 2005
...A TORNADO WARNING CONTINUES UNTIL 715 PM CDT FOR JONES COUNTY...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SOSO...OR ABOUT 9
MILES NORTHWEST OF ELLISVILLE...MOVING SOUTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
I-59 EXIT 88...I-59 EXIT 90 US HWY 11...ELLISVILLE AND I-59 EXIT 85
HWY 590 AT ELLISVILLE BY 640 PM CDT
WHITFIELD BY 705 PM CDT
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3181 8928 3178 8936 3144 8924 3144 8893
3161 8893
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:50 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 22, 3:50 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 350 PM CDT FRI APR 22 2005 .SYNOPSIS... ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH EARLY THIS EVENING ACROSS THE SOUTHEASTERN TWO-THIRDS OF THE FORECAST AREA AS A STRONG COLD FRONT NEARS FROM THE NORTHWEST AND AN UPPER DISTURBANCE SWINGS ACROSS. STORMS SHOULD EXIT SOUTHEAST SECTIONS THIS EVENING WITH THE COLD FRONT PASSING SOUTH OF THE ENTIRE AREA OVERNIGHT. MUCH COOLER WEATHER ON TAP FOR THIS WEEKEND...BUT LOTS OF SUN AND GENERALLY PLEASANT CONDITIONS UNTIL AT LEAST THE START OF THE WORK WEEK. && .DISCUSSION... THUNDERSTORMS HAVE FINALLY STARTING FIRING UP IN PAST 30 MINUTES ACROSS THE FORECAST AREA AS ASCENT FROM APPROACHING SHORTWAVE ENERGY PROVIDED THE MISSING INGREDIENT IN AN OTHERWISE VERY FAVORABLE ENVIRONMENT. SB CAPES IN THE 2500 TO 3000 RANGE...COMBINED WITH ROUGHLY 30KTS OF DEEP LAYER SHEAR...WILL BE ENOUGH TO FUEL STORMS CAPABLE OF PRODUCING LARGE AND DAMAGING HAIL...AS WELL AS OCCASIONAL WIND GUSTS TO 50 OR 60 KTS. DEEP MOISTURE IS FORECAST TO SHIFT SOUTH OF THE FORECAST AREA LATER THIS EVENING WELL AHEAD OF THE ACTUAL COLD FRONT. THEREFORE...I ANTICIPATE MOST OF THE CONVECTION WILL SHIFT SOUTH OF THE HIGHWAY 84 CORRIDOR BY THE TIME THE COLD FRONT WILL BE THROUGH THE DELTA. POST FROPA...EXPECT GUSTY NORTHWEST WINDS AND SCATTERED CLOUDS...BUT NO PRECIP. LOWS TONIGHT WILL NOT HAVE A CHANCE TO DROP TOO FAR (50S GENERALLY)...BUT THE WIND MAY FEEL A LITTLE RAW TOMORROW MORNING. /BB/ DID NOT MAKE ANY DRAMATIC CHANGES TO THE REST OF THE GOING FORECAST. THE COLD FRONT SHOULD MOVE THROUGH THE AREA OVERNIGHT...WITH COOLER DRIER AIR QUICKLY MOVING INTO THE REGION. TEMPS WILL BE NEARLY 20 DEGREES COOLER SATURDAY AND SUNDAY. WINDS WILL INCREASE BEHIND THE BOUNDARY SATURDAY...DECIDED TO HOLD OFF THE LWY FOR NOW. EXPECT WINDS IN THE TO 20 MPH RANGE FOR MOST AREAS. THE NORTHWEST WILL BE THE LIKELY AREA FOR HIGHER GUSTS...AGAIN WILL WAIT ON ISSUING. THE WEEKEND SHOULD BE NICE AND MILD WITH A COOL NORTHERLY BREEZE. ANOTHER SYSTEM WILL APPROACH THE REGION LATE MONDAY/TUESDAY. GFS HAS A 1 TO 2 INCH RAINFALL AMOUNTS FROM 00Z TUE-00Z WED. THERE APPEARS TO BE A WEAK WAVE IN THE UPPER FLOW AND A SURFACE FEATURE COMING UP FROM THE SOUTHWEST. MADE SOME ADJUSTMENTS TO THE POPS TO SHIFT THE BEST RAIN CHANCES INTO THE MONDAY AND TUESDAY. ANOTHER COLD FRONT SHOULD PASS THROUGH THE AREA TUESDAY AFTERNOON...WITH MORE SHOWERS AND THUNDERSTORMS DEVELOPING THROUGH LATE TUESDAY/EARLY WEDNESDAY. HIGH PRESSURE WILL SETTLE OVER THE AREA WEDNESDAY AND MAINTAIN THROUGH THE EXTENDED. TEMPS WERE GOOD...BASICALLY KEPT THINGS CLOSE TO GUIDANCE. DPT WERE A LITTLE MORE DIFFICULT...BASICALLY KEPT THE CURRENT FORECAST. /LM/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/7
Hazardous weather outlook, Apr 22, 4:28 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 428 PM CDT FRI APR 22 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 232128- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 428 PM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL BE FOUND LATE THIS AFTERNOON AND THIS EVENING ALONG AND SOUTH OF A WINNSBORO LOUISIANA TO EUPORA MISSISSIPPI LINE. A SCATTERED COVERAGE OF SEVERE THUNDERSTORMS IS EXPECTED DURING THIS SAME TIME PERIOD ALONG AND SOUTH OF INTERSTATE TWENTY IN MISSISSIPPI. THE PRIMARY RISK WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO PROGRESS SOUTH AND EAST ACROSS PORTIONS OF THE LOWER MISSISSIPPI VALLEY LATE THIS AFTERNOON AND INTO THIS EVENING AS THE COMBINATION OF AN APPROACHING COLD FRONT AND UPPER DISTURBANCE TRIGGER CONVECTIVE IN A VERY UNSTABLE AIRMASS. ENVIRONMENTAL WIND SHEAR IS ENOUGH TO PROVIDE SOME STORM ORGANIZATION. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION...BUT TORNADOES ARE GENERALLY UNLIKELY. LOOK FOR STORMS TO PASS SOUTH OF THE FORECAST AREA BEFORE MIDNIGHT...AND SOUTH OF INTERSTATE TWENTY SEVERAL HOURS BEFORE THAT. ...NON PRECIPITATION... NORTHWEST WINDS WILL PICK UP BEHIND THE COLD FRONTAL PASSAGE THIS EVENING...INCREASING TO 10 TO 15 MPH IN MOST LOCATIONS BY MORNING. WIND SPEEDS SHOULD FURTHER INCREASE UP TO LAKE WIND ADVISORY CRITERIA OVER MOST OF THE REGION TOMORROW AS LOW LEVEL PRESSURE GRADIENTS TIGHTEN. EXPECT SUSTAINED WINDS BY MIDDAY ACROSS THE FORECAST AREA TO RANGE FROM 15 TO 25 MPH WITH HIGHER GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NEEDED THROUGH THIS EVENING...BUT OTHERWISE IS NOT ANTICIPATED THROUGH NEXT FRIDAY...APRIL 29TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 22, 5:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL SOSO 31.75N 89.28W
04/22/2005 0.75 INCH JONES MS EMERGENCY MNGR
PENNY SIZED HAIL.
&&
WILSONLocal storm report, Apr 22, 5:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL PELAHATCHIE 32.32N 89.80W
04/22/2005 1.00 INCH RANKIN MS EMERGENCY MNGR
QUARTER SIZED HAIL.
&&
WILSONLocal storm report, Apr 22, 5:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL DOWNTOWN JACKSON 32.30N 90.19W
04/22/2005 0.75 INCH HINDS MS AMATEUR RADIO
PENNY SIZED HAIL.
0545 PM HAIL BRANDON 32.28N 90.00W
04/22/2005 1.00 INCH RANKIN MS AMATEUR RADIO
QUARTER SIZED HAIL
0546 PM HAIL MIZE 31.87N 89.55W
04/22/2005 1.75 INCH SMITH MS AMATEUR RADIO
GOLF BALL SIZED HAIL NEAR ROSEHILL ROAD.
&&
WILSONLocal storm report, Apr 22, 5:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 4 W MERIDIAN 32.38N 88.78W
04/22/2005 1.00 INCH LAUDERDALE MS EMERGENCY MNGR
QUARTER SIZED HAIL NEAR LOST GAP.
&&
WILSONLocal storm report, Apr 22, 5:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL POLKVILLE 32.19N 89.69W
04/22/2005 0.75 INCH SMITH MS AMATEUR RADIO
PENNY SIZED HAIL.
&&
WILSONLocal storm report, Apr 22, 5:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 4 W ROSE HILL 32.14N 89.06W
04/22/2005 0.75 INCH JASPER MS AMATEUR RADIO
PENNY SIZED HAIL.
&&
WILSONThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 38 min |
| Apr 22, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 90 min |
| Apr 22, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 40 min |
| Apr 22, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 63 min |
| Apr 22, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 44 min |
| Apr 22, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 41 min |
| Apr 22, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 94 min |
| Apr 22, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 61 min |
| Apr 22, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 55 min |
| Apr 22, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 37 min |
| Apr 22, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 35 min |
| Apr 22, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 50 min |
| Apr 22, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 48 min |
| Apr 22, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 22, 5:03 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 42 min |
| Apr 22, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Leake, Neshoba, Newton, Scott | 64 min |
| Apr 22, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lamar, Marion | 48 min |
| Apr 22, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 52 min |
| Apr 22, 5:25 PM CDT | Tornado Warning | JAN | Simpson, Smith | 65 min |
| Apr 22, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 58 min |
| Apr 22, 5:42 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 48 min |
| Apr 22, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 59 min |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 49 min |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 64 min |
| Apr 22, 5:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 22, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 43 min |
| Apr 22, 6:06 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 54 min |
| Apr 22, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 38 min |
| Apr 22, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 47 min |
| Apr 22, 6:14 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 61 min |
| Apr 22, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 57 min |
| Apr 22, 6:26 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale, Newton | 79 min |
| Apr 22, 6:34 PM CDT | Tornado Warning | JAN | Rankin, Simpson | 56 min |
| Apr 22, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 44 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.